# SDR HALA2009121700590

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 13,729 hours, 33,394 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 31801312
- Part serial: 4108
- Condition: Ruptured
- Location: Hyd System
- Part time: 13,415 hours, 32,589 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BRAKE PRESS LOW AFTER PUSHBACK.  FOUND RT SYS BRAKE ACCUMULATOR AT 0 PRESS AND LEAKING.  (RUPTURED DIAPHGRAM) REPLACED RT SYS BRAKE ACCUMULATORS IAW AMM32-44-01.  OPS CK AND LEAK CK OK.
